# SDR UIEA2024091100906

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 100,241 hours, 18,672 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Oil Press Xmiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 4 ENGINE OIL PRESSURE FLUCTUATION  DURING FLIGHT.( VISUAL INSP ENG, SCREENS & OIL FILTERS. FOUND LOOSE CONNECTOR ON PRESSURE TRANSMITTER. CHANGED OIL PRESSURE TRANSMITTER, C/W ENGINEERING RECOMMENDATIONS & AMM 79-32-01 AND ENGINE RUNS.
